# SDR R022366

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Seal Ring
- Part number: A20742
- Condition: Debonded
- Location: Propeller Blade
- Part time: 81 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TEFLON (BLADE SEAL) DEBONDED FROM THE SHANK OF BLADE SN A0336 CAUSING GREASE LEAK.
